Serotonin syndrome (SS) is a group of symptoms that may occur following use of
certain serotonergic medications or drugs. The degree of symptoms can range ...
Milder forms of serotonin syndrome may go away within a day of stopping the
medications that cause symptoms and, sometimes, taking drugs that block ...
Serotonin syndrome most often occurs when two drugs that affect the body's level
of serotonin are taken together at the same time. The drugs cause too much ...
Dec 21, 2015 ... Serotonin syndrome is a potentially serious condition that occurs when too much
serotonin builds up in your body.
The term serotonin syndrome (SS) has been used since 1991 following a review
of a case series by Sternbach. Also known as serotonin toxicity, this is is an ...
Jan 15, 2014 ... Serotonin syndrome is a dangerous drug reaction that happens when a doctor
prescribes a drug that increases serotonin to a patient already ...
Nov 13, 2015 ... Serotonin syndrome — Reference guide covers symptoms, treatment of condition
caused by too much medication.
Serotonin syndrome is a potentially life-threatening syndrome that is precipitated
by the use of serotonergic drugs and overactivation of both the peripheral and ...
To the Editor: Serotonin syndrome is a serious condition caused by excess
serotonergic activity and characterized by altered mental status and heightened ...
Review Article from The New England Journal of Medicine — The Serotonin